Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have spotting, itching and redness in the vagina. Using canesten cream for yeast infection

Im a virgin and i have a yeast infection . im using canesten cream. i never get spotting and now i am. Im due for my periods in 2 days. sometimes my urine looks like it has blood in it and sometimes not. i apply the cream only on the outside not in. its very itchy and red in that area. when i wipe there is blood stains on the toilet paper not heavy blood. im really scared. please help. thank you
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Fungal infection is common. Prevention is better than cure. Be careful regarding your inner wear. Avoid using common things like soap. The cream is OK. You can apply both inside and outside. You can have Antibiotic, Anti fungal & Anti itching tabs per oral after consulting a dr. The blood stain may be due to spotting or from scratch injury. Pre period spotting is nothing to worry. A complete urine analysis will reveal whether your urine contains RBC. If so investigation are needed for urinary tract.
Clean wash of vagina with povidone iodine solution and keeping the area dry is adviced.
Don't scare unnecessarily.
Best wishes
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor